# SDR 20000829SH005

- Difficulty date: July 20, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120272
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AFT OUTBOARD DOOR, AFT HINGE FITTING WAS FOUND BROKEN DURING C-CHECK INSPECTION.  POSSIBLE CAUSE, FATIGUE.  (X)
